Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

Review: Matrix Computations by G. H. Golub; C. F. Van Loan

Reviewed Work: Matrix Computations by G. H. Golub, C. F. Van Loan
Review by: Nick Lord
The Mathematical Gazette
Vol. 83, No. 498 (Nov., 1999), pp. 556-557
DOI: 10.2307/3621013
Stable URL: http://www.jstor.org/stable/3621013
Page Count: 2
  • Read Online (Free)
  • Download ($14.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Preview not available
Note: This article is a review of another work, such as a book, film, musical composition, etc. The original work is not included in the purchase of this review.

Page Thumbnails

  • Thumbnail: Page 
556
    556
  • Thumbnail: Page 
557
    557